# SDR GTIA2023120537680

- Difficulty date: December 4, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 4,011 hours, 1,643 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED STRONG GASSY/ ROTTEN  SMELL FROM AFT GALLEY ON DESCENT TURNED OFF PACK 2 ODOR DISAPATED FOR LANDING-DURING INSPECTION FOUND 2 PACK INLET CONTAMINATED. CLEANED AND RAN PACKS  IAW AMM 21-61-00. NO ODOR OR OTHER DEFECTS NOTED AC OK TO CONTINUE SERVICE.
